Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1971 1
1973 3
1974 1
1975 1
1977 2
1978 3
1979 6
1980 3
1981 6
1982 1
1983 2
1984 10
1985 7
1986 7
1987 3
1988 2
1989 8
1990 12
1991 11
1992 7
1993 6
1994 2
1995 6
1996 3
1997 3
1998 3
2000 8
2001 6
2002 5
2003 2
2004 2
2005 5
2006 4
2007 2
2008 1
2009 1
2010 1
2011 1
2013 1
2014 4
2015 4
2016 1
2017 1
2018 1
2020 2
2021 3
2022 2
2023 1
2024 0

Text availability

Article attribute

Article type

Publication date

Search Results

173 results

Results by year

Filters applied: . Clear all
Page 1
Rifampin-induced hypothyroidism.
Takasu N, Kinjou Y, Kouki T, Takara M, Ohshiro Y, Komiya I. Takasu N, et al. Among authors: komiya i. J Endocrinol Invest. 2006 Jul-Aug;29(7):645-9. doi: 10.1007/BF03344165. J Endocrinol Invest. 2006. PMID: 16957414
[Dosimetric Properties of Brass Mesh Bolus for High-energy Photon Beam].
Hara H, Shibayama Y, Fukunaga JI, Hirose TA, Matsumoto R, Komiya I, Kato T. Hara H, et al. Among authors: komiya i. Nihon Hoshasen Gijutsu Gakkai Zasshi. 2023 May 20;79(5):453-461. doi: 10.6009/jjrt.2023-1323. Epub 2023 Mar 14. Nihon Hoshasen Gijutsu Gakkai Zasshi. 2023. PMID: 36927669 Free article. Japanese.
Hyperthyroidism in the elderly.
Kawabe T, Komiya I, Endo T, Koizumi Y, Yamada T. Kawabe T, et al. Among authors: komiya i. J Am Geriatr Soc. 1979 Apr;27(4):152-5. doi: 10.1111/j.1532-5415.1979.tb06438.x. J Am Geriatr Soc. 1979. PMID: 107212
[Severe hypertriglyceridemia induced by tamoxifen].
Taira M, Takasu N, Komiya I. Taira M, et al. Among authors: komiya i. Nihon Ronen Igakkai Zasshi. 1998 Nov;35(11):858-60. doi: 10.3143/geriatrics.35.858. Nihon Ronen Igakkai Zasshi. 1998. PMID: 10064974 Free article. Japanese.
173 results